# SDR MALA110277

- Difficulty date: December 14, 2011
- Submitted: December 17, 2011
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 9,589 hours, 6,066 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE ON STRINGER 25R AT FRAME 333 HAS CORROSION IN THE FWD E & E BAY.   R & R SPLICE ON STR25R AT FRAME 333 IN FWD E & E BAY IAW EO R53161 THAT IS ATTACHED TO W/O 1007741-1000-0043 603175 922 PN SH670-32429-3, TAG B00036.
